# SDR TWAA9812019

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LT MLG STRUT DOOR HINGE, NR 5 HINGE LUG ON WING SIDE OF HINGE, CRACKED.  CONFIRMED WITH EDDY CURRENT.  REPLACED DOOR HINGE MFG (P/N 2924290-501) PER DWG 5910484.  TORQUE FASTENERS PER SRM 51-30-1P PG 13.  REAMED HOLES PER SRM 51-10-4, PAGE 4.
